# SDR ASOA2015042312639

- Difficulty date: March 30, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,239 hours, 10,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB SILL OF LT EMERGENCY EXIT DOORS SILL CORRODED IN MULTIPLE AREAS FS 752-760 + FS 720-744.  REMOVED CORROSION FROM AREAS ON SUB SILL OF LT EMERGENCY EXIT DOOR SILL IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2015-118, REV.  RECEIVED ECTC EA 32-2015-118 AND COMPLIED WITH ALL STEPS AS REQUIRED.
